# SDR SIMA20150331003

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,820 hours, 23,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1452317003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND LAVATORY RT FLOORBEAM CORRODED UNDER GUSSET AT FWD NUTPLATE HOLE. ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR TO LAVATORY RT FLOORBEAM UNDER GUSSET AT FWD NUTPLATE HOLE IAW ERS-EM-53MR-1187.  REPAIR MATERIALS, DOUBLER 2024T3 .050.
